# SDR AWXA200401440

- Difficulty date: December 8, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 694065710
- Condition: Corroded
- Location: Rt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON RT INBOARD MID FLAP INBOARD GIMBLE OUTER BEARING SUPPORT AT WBL 73.00.  MAINTENANCE REMOVED AND REPLACED RT INBOARD MID FLAP INBOARD GIMBLE OUTER BEARING SUPPORT ASSEMBLY IAW B737-300 SOPM 20-50-01 FIG 1.
